# SDR SWAA2024022646101

- Difficulty date: January 29, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 333841010000
- Condition: Cracked
- Location: Bs 500i S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500I AND S-28L FWD CARGO COMPARTMENT 2024-69160<[01] REPLACED ANGLE CLIP LOCATED BS 500I AND S-28L FWD CARGO COMPARTMENT IAW B737-800 DWG 143A7902 SHEET: 160 REV: B AND SRM 51-40-02 SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED ANGLE CLIP LOCATED BS 500I AND S-28L FWD CARGO COMPARTMENT IAW B737-800 DWG 143A7902 SHEET: 160 REV: B AND SRM 51-40-02 SEE INDIVIDUAL SIGNS-OFF BELOW
